Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CDT

Tetracycline...

Recommended Posts

Hey, I was just looking to see if anyone is on it or has used it before and has seen some results. Im currently on my first week and I was just wondering what I should expect from the drug, I think Im on a three month or so cycle on 500mg a day. Thanks.

Share this post


Link to post
Share on other sites
Guest Marino

Hi,

I was on tetracylawhateva from 1999-2003.

It worked good when ever i took it on and off along side with a topical antibiotic [clindamycine].

The only problem with antibiotics is they stop working after a while, the body developes a resisitance.

Try the regime or a topical retinoid, if they work once they'll keep on working untill you stop using them.

Good luck

Share this post


Link to post
Share on other sites

Thanks, Im acutually on the regimen, just using the AB as a way to boost the affects and hopefully kick the last few pimples. Thanks for the reply.

Share this post


Link to post
Share on other sites

I took this before, and it made my acne worse.The doctor put me on tetracycline a couple of years ago.She told me it was supposed to make all my acne come out at once, so there wouldnt be any left.What bullshit.The first week I tooked it my whole face broked out with red bumps, whiteheads, acne cyst.I told her this, and all she said was to continue taking it and that it will eventually heal.Okay, fast forward to 3 months.My whole face and neck is covered in acne.My face looked like crap, the only areas that werent covered in acne were my eyes.Im not exaggerating at all.Places where acne never occured before, like my below my eyebrow, are all coming out.I was pissed off, so I told her that this isnt working for me.So she tooked me off of it, and within the week my acne started to suside a little.But the biggest mistake in my life was trusting the stupid doctor into taking tetracycline.Now that my acne is healing a bit after Accutane.Im left with alot of red marks and scars from taking this crap.I dont know if it was supposed to work for everyone, but it didnt work for me.

Share this post


Link to post
Share on other sites

My derm told me to take this for a month and told me it would get rid of my acne. Well it just gave me a bad inflammation and caused me to break out. What I really hated about this drug is that you have to take it with an empty stomach.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×